We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to email@example.com.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
I thought for a couple of days that I might be pg, I was 4 days late on my period and I was having weird body feelings I'd never had before... but maybe it was just because I was off of the pill that I could definitely notice more cramping, stomach upset, and now, much heavier period than im used to.
I had a dr. appt today and I mentioned to her that I'd taken myself off of my meds (not just BCP, but my anti depressants too) she wasnt too pleased, and even seemed less pleased when I told her that we're talking about having a baby. She said I shouldn't rush into anything; Colin and I just moved back in together and I'm off my meds, so I should wait until my moods are stabalized and my stressors have gone away a bit. I told her I could be waiting forever then. When you suffer from major depression episodes like i do, it seems like the stressors never go away, let alone decrease. She grinned and said "youre young. youve got lots of time" . ARGH. I'm in no rush to have a baby because I think i'm getting to old (i know im nowhere NEAR too old), I want to have one to expand our family, and well, to have one. Why else would any couple in a good relatonship want to have one? She also said that I should try to lose weight before I get pregnant, because I've gained alot and am teetering on the edge of obesity (who knows, maybe I am already considered obese. probably.) My diet is no where near acceptable (I don't have a problem with eating too much, I have a problem of eating too little, and when i do eat, its not the right things) I told her I dont eat regular meals and I find it hard to shop for healthy food when it's so much cheaper to by a couple of boxes of Kraft Dinner (Mac and cheese to you americans ) that'll last us 4 meals, than it is to buy stuff to make a salad that'll last us 1 or 2.
So, although it's ultimately up to me and Colin, I don't really have the go-ahead from my doctor
Well I know that it is stressful I have problems with my bladder and my DR put me on anti depressants for the pain and I was told when I wanted to go off of them that you could not just quit taking them you had to come off them a little at a time or you can have problems.
I got my Dr's ok before we started trying but if he had told me NO then I don't know that I would have waited. I hope that you do what is best for you.
Thanks Jaidynsmum for my new siggy
Please be careful. I have suffered from depression for 20 years. Each time I go off my medicine, it returns full blast. I have decided that I am like a diabetic and I must take medication forever. This being after deciding to go off many times. I take Wellbutrin and the Dr. says it's ok with my ttc. Have you tried it? There is meds that are safe. I am just worried for you with maybe the disappointments if conceiving doesn't happen when you wish. I will keep you in my prayerss. Good luck!
On break this month taking BCP for cyst!
Hmmm, you have just faced one of my greatest fears dealing with my PCP concerning TTC. I will see my PCP on the 12th and will approach her about fertility testing and treatment. I know she is going to hit the roof but I will have to try having a baby anyway. I have so many problems (HPB, PCOS, Hyperthyroidism, Anemia, Narcolepsy, and Bipolar) and not to mention my age (44). Yep, she will surely hit the roof and I wish I can hold fast the way you did.
Good luck to you and I hope you get your BFP soon.
I too was on welbutrin for awhile when I was in school during the fall. It also helps with weightloss and smoking cessation. I would definately not just stop taking your meds that can do a lot of damage and cause a lot of major problems you may not see it now but trust me I've seen it a million times. It is really easy to get switched to a different med that will not interfere with ttcing. I know it seems complicated now, but in the long run you will be glad you listened to your DR and tapper off slowly. Yes, ultimately it is you and you dhs decision. Just remember there's more to it than you may realize. Good luck I hope it all works out for you.